# SDR A6WA201543109

- Difficulty date: October 6, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B16
- Aircraft serial: 7457
- Aircraft time: 27,650 hours, 29,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3758 FLOOR LEVEL LIGHT ROW 9 - 12 NOT COMING ON.
